# SDR DALA1023817101

- Difficulty date: September 23, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29740
- Aircraft time: 13,055 hours, 1,021 cycles
- Engine: Ge GE90110B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED HFEC, NO DISCREPENCIES FOUND. REWORKED TO 3 IN DIA RADIUS. HFEC NO CRACKS FOUND C/W INSURANCE CUT. BROKE ALL SHARP EDGES, AND ROTO PEENED. TREATED AND PAINTED AERA. REF EO CARD 20-22.
